2019
Том 71
№ 8

All Issues

Gretskii O. S.

Articles: 2
Brief Communications (Ukrainian)

$ℂ$-differentiability of mappings of Hilbert spaces

Gretskii O. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 424–428

The process of differentiation is studied for a class of mappings of regions of a Hilbert space. We introduce the concept of ℂCl-differentiability of a mapping at a point and establish sufficient conditions of ℂCl-differentiability.

Article (Ukrainian)

On the ?-differentiability of mappings of Banach spaces

Gretskii O. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1336–1342

We study the monogeneity conditions for ?-differentiable mappings of domains of a Banach space and establish criteria of ?-differentiability of a mapping at a point.